MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012631-39
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other complaints.A conclusive cause for the reported stent dislodgement could not be determined; however, the subsequent unexpected medical intervention appears to be related to the operational context of the procedure.In this case, it is possible that the device interacted with the anatomy during advancement and while attempting to retract the device, the reported stent dislodgement occurred; however, this cannot be confirmed.An armada 35 balloon dilatation catheter was advanced through the dislodged stent and able to place the stent at the intended lesion.The balloon was inflated, and the stent was deployed.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported the procedure was to treat a calcified lesion in the right iliac.The 8.0x39mm otw omnilink elite stent delivery system (sds) was advanced to the target lesion however the physician wanted to exchange the guide wire therefore the sds was withdrawn from the anatomy.It was noted the stent had dislodged from the balloon and remained in the artery.An armada 35 balloon dilatation catheter was advanced through the dislodged stent and able to place the stent at the intended lesion.The balloon was inflated and the stent deployed.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19330891
Report Number2024168-2024-05956
Device Sequence Number6816235
Product Code NIO
UDI-Device Identifier08717648178511
UDI-Public(01)08717648178511(17)250831(10)2033041
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number1012631-39
Device Lot Number2033041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale